glipizide

Marytea
By Marytea Latest Reply 2014-08-07 07:51:40 -0500
Started 2011-06-23 09:01:19 -0500

I have been reading posts that mention glipizide. I only take one metformin 500mg a day. Two make me so tired I can't move. Tell me about glipizide. Does it cause fatigue and drops in blood sugar? I think I want to ask my doctor about it.


3 replies

chicagojo
chicagojo 2014-08-07 07:51:40 -0500 Report

I've been on Glipizide for just over a month. I have had about 5 issues with drastic drops in my blood sugar, which is a risk with it. My number has gotten as low as 44. I think as with any med, it will be different for each person. I had an appointment with a nutritionist after I started it and she gave me meal ideas, quantity, how many carbs I should have at each main meal as well as snacks in between. Three meals a day and a snack in between. (I've never been so sick of eating in my life! lol) It certainly can't hurt to ask your Dr. about it, certainly tell them about how the metformin make you tired, could be that that med is just not right for you. I haven't had any issues with the Glipizide other than the drops in blood sugar (I keep a stock of glucose tablets and lifesavers on hand). Good Luck.

Harlen
Harlen 2011-06-23 09:36:48 -0500 Report

I would ask your Doc to let you try it (free samples ) to see if it works for you
Best wshes
Harlen

Squirley
Squirley 2011-06-23 09:18:50 -0500 Report

I have been taking Glipizide sence May 1,1011 ! I have not had any problems so far . Am on 5 MG 1 time a day at morning with breakfast .seems to be OK with me .I was on metformin last year & had to quit taking it because it upset my stomach .I hope this helps . Squriley

Next Discussion: Burning Feet ! »